# SDR DALA13045769207

- Difficulty date: September 9, 2013
- Submitted: September 19, 2013
- Operation: Air carrier
- Aircraft: N907DA
- Make and model: Doug MD-90-30
- Aircraft serial: 53387
- Aircraft time: 49,082 hours, 26,028 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG RETRACT ACTUATOR SUPPORT FITTING INBD BUSHING BORE HAS MINOR CORROSION AT 6 O'CLOCK ON INBD END OF BORE.  MACHINED LT MLG INBD BUSHING BORE TO REMOVE DAMAGE IAW DWG SR09570087.  FOUND WITHIN LIMITS IAW SUBNOTE 11.
